Folgen
Florian Lehner
Florian Lehner
University of Auckland
Bestätigte E-Mail-Adresse bei florian-lehner.net - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Distinguishing graphs with intermediate growth
F Lehner
Combinatorica 36 (3), 333-347, 2016
272016
Breaking graph symmetries by edge colourings
F Lehner
Journal of Combinatorial Theory, Series B 127, 205-214, 2017
232017
Bounding the cop number of a graph by its genus
N Bowler, J Erde, F Lehner, M Pitz
SIAM Journal on Discrete Mathematics 35 (4), 2459-2489, 2021
222021
On the cop number of toroidal graphs
F Lehner
Journal of Combinatorial Theory, Series B 151, 250-262, 2021
212021
Extending cycles locally to Hamilton cycles
M Hamann, F Lehner, J Pott
The Electronic Journal of Combinatorics, P1. 49-P1. 49, 2016
192016
A Stallings type theorem for quasi-transitive graphs
M Hamann, F Lehner, B Miraftab, T Rühmann
Journal of Combinatorial Theory, Series B 157, 40-69, 2022
18*2022
On spanning tree packings of highly edge connected graphs
F Lehner
Journal of Combinatorial Theory, Series B 105, 93-126, 2014
162014
A bound for the distinguishing index of regular graphs
F Lehner, M Pilśniak, M Stawiski
European Journal of Combinatorics 89, 103145, 2020
142020
Pursuit evasion on infinite graphs
F Lehner
Theoretical Computer Science 655, 30-40, 2016
14*2016
On symmetries of edge and vertex colourings of graphs
F Lehner, SM Smith
Discrete Mathematics 343 (9), 111959, 2020
122020
A counterexample to Montgomery’s conjecture on dynamic colourings of regular graphs
N Bowler, J Erde, F Lehner, M Merker, M Pitz, K Stavropoulos
Discrete Applied Mathematics 229, 151-153, 2017
122017
Endomorphism breaking in graphs
W Imrich, R Kalinowski, F Lehner, M Pilśniak
arXiv preprint arXiv:1311.6972, 2013
122013
Distinguishing graphs with infinite motion and nonlinear growth
J Cuno, W Imrich, F Lehner
arXiv preprint arXiv:1311.4372, 2013
122013
Random colourings and automorphism breaking in locally finite graphs
F Lehner
Combinatorics, Probability and Computing 22 (6), 885-909, 2013
112013
Distinguishing infinite graphs with bounded degrees
F Lehner, M Pilśniak, M Stawiski
arXiv preprint arXiv:1810.03932, 2018
10*2018
Firefighting on trees and Cayley graphs
F Lehner
arXiv preprint arXiv:1707.01224, 2017
102017
Hamilton decompositions of one-ended Cayley graphs
J Erde, F Lehner, M Pitz
Journal of Combinatorial Theory, Series B 140, 171-191, 2020
92020
A counterexample to the reconstruction conjecture for locally finite trees
N Bowler, J Erde, P Heinig, F Lehner, M Pitz
Bulletin of the London Mathematical Society 49 (4), 630-648, 2017
92017
Non-reconstructible locally finite graphs
N Bowler, J Erde, P Heinig, F Lehner, M Pitz
Journal of Combinatorial Theory, Series B 133, 122-152, 2018
72018
Local finiteness, distinguishing numbers and Tucker's conjecture
F Lehner, RG Möller
arXiv preprint arXiv:1412.0881, 2014
72014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20